# SDR 2013FA0000086

- Difficulty date: November 29, 2012
- Submitted: February 11, 2013
- Operation: General aviation
- Aircraft: N1037N
- Make and model: Cessna 208B
- Aircraft serial: 208B0334
- Aircraft time: 8,916 hours, 14,045 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Switch
- Part number: CM358930W31X1000
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: C
- Nature of condition: B, H
- Precautionary procedure: H

## Discrepancy

THE PILOT REPORTED THE NR1 AVIONICS SWITCH FOR ACFT WAS STUCK ON AND THE NR 2 AVIONICS SWITCH WAS INOPERATIVE.  THE PILOT REPORTED THE CONDITION TO THE TOWER, SHUTDOWN ALL AVIONICS DUE TO OVERHEATING AND LANDED USING TOWER LIGHT SIGNALS.  UPON INSPECTION IT WAS DETERMINED THAT THE NR 1 SWITCH HAD FUSED ITSELF IN THE ON POSITION AND THE NR 2 SWITCH WAS OPEN.  WHEN REPLACEMENT SWITCHES WERE ORDERED MFG STATED THAT THE PART IAW THE IPC WAS NO LONGER PRODUCED.  THE CURRENT PART USED WAS FOR A LATER SN AIRCRAFT.  WHEN QUESTIONED FURTHER MFG ENGINEERING REPLACED THE SWITCH IN BY EO ON 2/21/1997.
